# SDR C2XA10SH066

- Difficulty date: February 11, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 25,936 hours, 19,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK DENT ON FUSELAGE FWD OF FRM 3 AT 11 O'CLOCK POSITION.  MAINTENANCE PERFORMED REPAIR OF DENT ON FUSELAGE FWD OF FRM 3 AT 11 O'CLOCK POSITION IAW EC5330-02073.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
